| Catalog Number |
4100210000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 2 events for the failure: detachment of device or device component.2 events had problem identified during non-clinical procedure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 2 events were reported for this quarter.Product return status: 2 devices were received.Additional information: 2 devices were not reprocessed or reused.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99222.Supplemental rationale.Corrected data: b5, h6, h11.2 previously reported events were included in this follow-up record.Product return status, 2 devices were received.Evaluation findings (results/components).1 device: wear problem / mount, spring.1 device: wear problem / mount, pin, spring, washer.Product disposition, 2 devices: scrapped by stryker.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30, 2025.This report summarizes 2 events for the failure: detachment of device or device component.- 2 events had problem identified during non-clinical procedure; there was no patient involvement.